# SDR VTZA97457

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAD/CLE - FLT 6551 - DURING TAKEOFF AT 1830 HOURS ON 8-11-97, ABORTED TAKEOFF DUE TO LT ENGINE WOULD ONLY MAKE 87 PERCENT TORQUE ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED MAX POWER OUTPUT, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
